Alert archive / Wyoming / Flash Flood Warnings in 2014

Flash Flood Warning 23, NWS Cheyenne, WY

July 15, 2014Converse County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Jul 15, 2014, 8:03 PM MDT for Converse County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2014, 8:03 PM MDT (02:03 UTC)
Expired
Jul 16, 2014, 12:00 AM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Converse County, WY

The radar

The Rapid City radar (KUDX), 227 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 2.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2014-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2014-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WGUS55 KCYS 160203
FFWCYS
WYC009-160600-
/O.NEW.KCYS.FF.W.0023.140716T0203Z-140716T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
803 PM MDT TUE JUL 15 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL MIDNIGHT MDT

* AT 801 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATES RAINFALL RATES OF UP TO 2     
  INCHES PER HOUR. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING                
  INCLUDE...BILL. THIS ALSO INCLUDES SMALL CREEKS AND STREAMS IN THE 
  AFFECTED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4339 10510 4314 10501 4299 10575 4318 10581

$$

HAMMER
1 follow-up statement
336 
WGUS75 KCYS 160417
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1017 PM MDT TUE JUL 15 2014

WYC009-160432-
/O.CAN.KCYS.FF.W.0023.000000T0000Z-140716T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CONVERSE WY-
1017 PM MDT TUE JUL 15 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN CONVERSE
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4339 10510 4314 10501 4299 10575 4318 10581

$$

HAMMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 4:56 PM MDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 15, 4:56 PM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT TUE JUL 15 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 300 PM MDT TUE JUL 15 2014

A CLUSTER OF STORMS IS CURRENTLY MOVING INTO SOUTHWEST LARAMIE
COUNTY AND INTO LARIMER COUNTY IN COLORADO. RECEIVED SOME PEA
SIZED HAIL REPORTS SOUTH OF LARAMIE WHEN THESE STORMS MOVED INTO
ALBANY COUNTY EARLIER. SPC MESOANALYSIS SHOWS CAPE VALUES OF
1000-1500 J/KG ALONG INTERSTATE 25 STRETCHING FROM CHEYENNE TO
WHEATLAND. NORTHWESTERLY FLOW ALOFT WILL CONTINUE TO BE STRONG
THROUGH THE EVENING AND BULK SHEAR WILL BE AROUND 50-55 KTS. WOULD
LIKE TO SEE THESE STORM CELLS BECOME MORE ISOLATED BEFORE GETTING
TOO EXCITED ABOUT THE SVR THREAT. IT WILL BE INTERESTING TO SEE IF
THE ATMOSPHERE WILL DESTABILIZE AGAIN ACROSS LARAMIE AND ALBANY
COUNTIES AFTER THIS STORM CLUSTER MOVES THROUGH. WILL CONTINUE TO
MONITOR ANY INITIATION OF CELLS ACROSS SOUTHEAST WY THROUGH
THE EVENING AS THEY WILL BE MOVING INTO AN UNSTABLE AND SHEARED
ENVIRONMENT. WILL KEEP THE SVR TSTM POTENTIAL IN THE GRIDS THROUGH
THE LATE EVENING.

STRONG SHORTWAVE IS CURRENTLY LOCATED ACROSS SOUTHWESTERN MONTANA
AND IS PROGGED TO MOVE SOUTHEAST THROUGH TONIGHT. LARGE SCALE
ASCENT INCREASES OVER THE CWA BY LATE THIS EVENING AND INTO
TONIGHT WITH THE UPPER JET TO THE SOUTH ACROSS COLORADO. THE
MODELS HAVE BEEN CONSISTENT AT SHOWING QUITE A BIT OF QPF
(0.25-0.75 INCHES) ACROSS THE PLAINS THROUGH TONIGHT...SO LEFT
HEAVY RAIN IN THE FCST. THE HRRR MODEL SHOWS A LARGE AREA OF
MULTICELL STORMS MOVING FROM CONVERSE COUNTY SOUTHEASTWARD INTO
PLATTE COUNTY AND THEN INTO THE WESTERN NEBRASKA PANHANDLE FROM
02-07Z. THE MODELS ARE LIKELY KEYING IN ON AN AREA OF UPPER LEVEL
DIVERGENCE ASSOCIATED WITH THE JET.  SOUNDINGS SHOW GOOD ELEVATED
INSTABILITY AND COMBINED WITH EFFECTIVE SHEAR OF 30-40 KTS COULD
BE SOME MARGINALLY SVR HAIL THROUGH THE NIGHT...MAINLY TO THE EAST
OF THE LARAMIE RANGE.

SHORTWAVE IS DIRECTLY OVERHEAD BY 18Z WED. COLD FRONT WILL PASS
ACROSS THE REGION ON WED MORNING SO TEMPS WILL BE A GOOD 10-15
DEGREES COOLER. WIDESPREAD LOW CLOUD COVER WILL PERSIST THROUGH
LATE MORNING. ALTHOUGH THERE WILL STILL BE A GOOD COVERAGE OF
SHOWERS ESPECIALLY NEAR THE COLORADO BORDER...THE STRONG TO SVR
THREAT WILL BE GREATLY REDUCED. THE AIRMASS WILL BEGIN TO DRY OUT
ON WED NIGHT AND CONTINUE TO DO SO INTO THURS. SLIGHT CHANCE POPS
ARE LIMITED TO THE SOUTHERN NEBRASKA PANHANDLE ON THURS AFTN. THIS
WILL BE THE START OF A WELCOME BREAK FROM STORMS.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 300 PM MDT TUE JUL 15 2014

A TREND TOWARDS WARMER AND DRIER WEATHER LOOKS TO SET UP OVER THE
REGION DURING THIS PERIOD WITH A STRONG UPPER HIGH FORECAST TO
DEVELOP OVER THE SOUTHERN ROCKIES LATE IN THE WEEKEND AND THEN
EXPANDING NORTHWARD THROUGH EARLY NEXT WEEK. BEST CHANCES FOR
CONVECTION LOOK TO BE FRIDAY AND PERHAPS MONDAY THOUGH WARMING MID
LEVEL TEMPS ASSOCIATED WITH THE STRENGTHENING UPPER HIGH MAY
HINDER CONVECTION EARLY NEXT WEEK. TEMPS WILL TURN VERY WARM TO
HOT SATURDAY INTO EARLY NEXT WEEK WITH 700MB TEMPS WARMING TO
AROUND 15-17C ACROSS THE CWA DURING THAT TIME.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON)
ISSUED AT 453 PM MDT TUE JUL 15 2014

LOW PRESSURE OVER WESTERN MONTANA WILL CONTINUE TO MOVE SOUTHEAST
TONIGHT. THIS SYSTEM WILL CAUSE WIDESPREAD SHOWERS AND
THUNDERSTORMS TO DEVELOP OVERNIGHT FROM NORTHWEST TO SOUTHEAST.
SOUTHEAST UPSLOPE FLOW COULD BRING LOWER CEILINGS TO THE SOUTHERN
PANHANDLE...IMPACTING KSNY AND KIBM AS WELL AS HERE AT KCYS.
THUNDERSTORMS TO BECOME MORE WIDESPREAD WEDNESDAY AFTERNOON ONCE
AGAIN

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT TUE JUL 15 2014

MINIMAL FIRE WEATHER CONCERNS THROUGH THURSDAY. AN UPPER LEVEL
DISTURBANCE WILL MOVE ACROSS THE REGION THIS AFTERNOON THROUGH
WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND CONTINUE THROUGH WEDNESDAY MORNING WITH THE BEST COVERAGE TO
THE EAST OF THE LARAMIE RANGE. A WEAK COLD FRONT WILL MOVE ACROSS
THE REGION LATE TONIGHT WITH COOLER TEMPERATURES FOR WEDNESDAY.
ELEVATED FIRE WEATHER CONDITIONS MAY EXIST ON FRIDAY INTO THE
WEEKEND...ESPECIALLY TO THE WEST OF THE LARAMIE RANGE...AS A
DRIER AIRMASS MOVES INTO THE AREA ALONG WITH MUCH WARMER
TEMPERATURES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...FINCH
LONG TERM...RE
AVIATION...CLAYCOMB
FIRE WEATHER...FINCH
Hazardous weather outlook, Jul 15, 11:27 AM MDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1127 AM MDT TUE JUL 15 2014

WYZ101>119-161115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1127 AM MDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP BY THE MIDDLE OF
THIS AFTERNOON ACROSS THE MOUNTAINS OF SOUTHEAST WYOMING. SHOWERS
AND THUNDERSTORMS WILL BECOME MORE NUMEROUS BY THIS EVENING AS THEY
MOVE INTO THE HIGH PLAINS. SOME OF THESE THUNDERSTORMS MAY  BECOME
SEVERE WITH LARGE HAIL...FREQUENT LIGHTNING...AND DAMAGING WINDS THE
MAIN THREAT. HEAVY RAINFALL IS ALSO POSSIBLE WITH A RISK FOR FLASH
FLOODING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AND
WEDNESDAY NIGHT BEFORE SOME DRIER AIR BEGINS TO MOVE INTO THE
REGION BY LATE THIS WEEK. THUNDERSTORM CHANCES WILL DECREASE
SIGNIFICANTLY FOR FRIDAY AND THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT SEVERE WEATHER LATE THIS AFTERNOON
THROUGH THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-161115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1127 AM MDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE BY THIS
EVENING...WITH NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THROUGH
TONIGHT. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED
TONIGHT WITH A RISK FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AND
WEDNESDAY NIGHT BEFORE SOME DRIER AIR BEGINS TO MOVE INTO THE
REGION BY LATE THIS WEEK. THUNDERSTORM CHANCES WILL DECREASE
SIGNIFICANTLY FOR FRIDAY AND THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT SEVERE WEATHER THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 15, 6:45 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
645 PM MDT TUE JUL 15 2014

WYZ101-160130-
CONVERSE COUNTY LOWER ELEVATIONS WY-
645 PM MDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 730
PM MDT...

AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF ROLLING HILLS ESTATES...OR 30
MILES NORTHWEST OF DOUGLAS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4338 10542 4302 10522 4299 10582 4316 10589
TIME...MOT...LOC 0045Z 252DEG 14KT 4310 10574

HAMMER
Special weather statement, Jul 15, 7:08 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
708 PM MDT TUE JUL 15 2014

WYZ115>117-160200-
LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
708 PM MDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 800 PM MDT...

AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LARAMIE...MOVING SOUTHEAST
AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LARAMIE...
  TIE SIDING...
  VEDAUWOO...
  PUMPKIN VINE...
  BUFORD...
  FEDERAL...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 300 AND
344.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4134 10584 4153 10566 4128 10504 4100 10517
      4099 10546
TIME...MOT...LOC 0108Z 306DEG 35KT 4134 10562

HAMMER
Local storm report, Jul 15, 7:12 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             24 NW DOUGLAS           43.00N 105.73W
07/15/2014  E0.75 INCH       CONVERSE           WY   TRAINED SPOTTER

&&

GCLAYCOM
Special weather statement, Jul 15, 7:17 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
717 PM MDT TUE JUL 15 2014

WYZ104-105-160200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY-
717 PM MDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARBON COUNTY UNTIL
800 PM MDT...

AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF SEMINOE DAM...OR 42 MILES
SOUTHWEST OF CASPER...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BATTLE MOUNTAIN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4223 10609 4200 10622 4223 10684 4240 10675
TIME...MOT...LOC 0118Z 292DEG 24KT 4228 10668

HAMMER
Local storm report, Jul 15, 7:18 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
718 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             2 WSW LARAMIE           41.30N 105.62W
07/15/2014  E0.75 INCH       ALBANY             WY   CO-OP OBSERVER

            HAIL BEGAN AS PEA SIZE AND APPROACHED DIME SIZE.

&&

DDEAL
Local storm report, Jul 15, 7:27 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             7 SSE LARAMIE           41.22N 105.53W
07/15/2014  E0.50 INCH       ALBANY             WY   TRAINED SPOTTER

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:20 PM MDTSpecial Weather StatementCYSAlbany40 min
Jul 15, 6:45 PM MDTSpecial Weather StatementCYSConverse45 min
Jul 15, 6:51 PM MDTSevere Thunderstorm WarningCYSConverse39 min
Jul 15, 7:08 PM MDTSpecial Weather StatementCYSAlbany52 min
Jul 15, 7:17 PM MDTSpecial Weather StatementCYS43 min
Jul 15, 7:30 PM MDTSevere Thunderstorm WarningCYSConverse45 min
Jul 15, 8:14 PM MDTSevere Thunderstorm WarningCYSConverse46 min
Jul 15, 8:22 PM MDTSpecial Weather StatementCYSConverse38 min
Jul 15, 8:44 PM MDTSpecial Weather StatementCYSAlbany46 min
Jul 15, 9:03 PM MDTSpecial Weather StatementCYSCarbon42 min
Jul 15, 9:07 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte38 min
Jul 15, 9:15 PM MDTSpecial Weather StatementCYSConverse45 min
Jul 15, 9:43 PM MDTSpecial Weather StatementCYSLaramie47 min
Jul 15, 9:47 PM MDTSpecial Weather StatementCYSPlatte43 min
Jul 15, 9:51 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie39 min
Jul 15, 9:56 PM MDTSpecial Weather StatementCYS49 min
Jul 15, 11:17 PM MDTSpecial Weather StatementCYSAlbany28 min
Jul 16, 1:29 PM MDTSpecial Weather StatementCYSLaramie46 min

Nearby

Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.